Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
189 Doctors are Online

Itching at joints and peeling of facial skin - Online Doctor Chats

Date : 13-Jan-2012
User rating for this question
Very Good Posted in: Skin Hair and Nails
Answered by

General & Family Physician
Practicing since : 2009
Answered : 595 Questions

Doctor :   hi
Doctor :   how can ihelp you?
User :   i have had itching and my face is stripping. twice in two months
Doctor :   It shows you have moved away from the chat, so I close the window. Please log in again if you need further medical advice.
Doctor :   hi
User :   i have had itching at the joints and my face is stripping for the second time in two months
User :   hi
Doctor :   ok
Doctor :   when did it start?
User :   i realixed
User :   realised
User :   two months ago
Doctor :   ok
User :   it stopped and then now
Doctor :   is there scaling of skin?
User :   yes
Doctor :   have you seen a doctor regarding this?'
User :   yes
User :   the first time
User :   he said it was enzema
User :   but he was surprised that i have never had it
Doctor :   ok
Doctor :   correction
Doctor :   it is eczema
User :   thank you
Doctor :   you need to moisturize your skin and prevent dehydration
User :   i do
Doctor :   drink lots of water
User :   i could drink more water though
User :   k
Doctor :   look for causes which precipitate the attack
User :   such as
User :   i drink about two bottles a day
User :   minimum
Doctor :   ok
Doctor :   good maintain that

Question is related to
Diseases and Conditions
Other doctor chats you may be interested in
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor